Bulletin of the American Mathematical Society

New Mathematical Tables

W. R. Longley

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 38, Number 7 (1932), 458-462.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183496012

Citation

Longley, W. R. New Mathematical Tables. Bull. Amer. Math. Soc. 38 (1932), no. 7, 458--462. https://projecteuclid.org/euclid.bams/1183496012


Export citation

See also

  • Related review: W. R. Longley. Review: Mathematical Tables. Volume 2 . Bull. Amer. Math. Soc., Volume 39, Number 5 (1933), 333--333.

Reviewed Works

  • Mathematical Tables.. Prepared by the Committee for the Calculation of Mathematical Tables. London, British Association for the Advancement of Science, 1931. xxxv+72 pp.
  • L. M. Milne-Thompson, L. J. Comrie, Standard Four-Figure Mathematical Tables. London, Macmillan and Company, 1931. xvi+245 pp.